RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 223–224 (Mi umn5143)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Sosiety




Full text: PDF file (138 kB)

Citation: “Meetings of the Moscow Mathematical Sosiety”, Uspekhi Mat. Nauk, 27:6(168) (1972), 223–224

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Sosiety
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn5143}


Linking options:
  • http://mi.mathnet.ru/eng/umn5143
  • http://mi.mathnet.ru/eng/umn/v27/i6/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Remarks on the stationary phase method and Coxeter numders”, Russian Math. Surveys, 28:5 (1973), 19–48  mathnet  crossref  mathscinet  zmath
    2. V. M. Chetverikov, “Asymptotic behavior of the thermal vibrations of a deformed crystal lattice”, Theoret. and Math. Phys., 23:3 (1975), 587–596  mathnet  crossref
    3. V. I. Arnol'd, “Critical points of smooth functions and their normal forms”, Russian Math. Surveys, 30:5 (1975), 1–75  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:106
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020